# SDR 05FDEA01061

- Difficulty date: April 22, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, AT STATION 510 LONGERON 27L FRAME TO FLOORBEAM INTERSECTION FOUND WITH 1 INCH CRACK.  CARRIED OUT REPAIR AS PER EA 1-5310-80388.
